# SDR VJ32002F00092

- Difficulty date: October 14, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N4166H
- Make and model: Piper PA-28-181
- Aircraft serial: 2843119
- Engine: Lyc O320D3G
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: ALU853LS
- Part serial: B072107
- Condition: Failed
- Location: Engine
- Part time: 251 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND RUN ALTERNATOR SHOWED NORMAL OUTPUT AFTER ENGINE WARMED UP TO OPERATING TEMPERATURES AND STARTED TO APPLY LOAD TO ALTERNATOR LOAD DROPPED OFF LINE AND WOULD NOT RESET.  BELIEVE INTERNAL FAILURE.
